| Catalog Number |
00877503602 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Bursitis (4832)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).\
\
the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty.Subsequently, approximately 2 years and 10 months post-implantation, the patient experienced a fall due to an unknown cause and developed pain and mild trochanteric bursitis.The patient treated with ice and oral anti-inflammatories.\
\
attempts have been made and no further information has been provided.